# SDR SWAA2013081919325

- Difficulty date: August 10, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 21,395 hours, 12,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101074
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY EXIT SIGN NR 1 & NR 5 LED INOPERATIVE.  R&R EMERGENCY EXIT SIGN ASSEMBLY IAW MM.
